

Author: Izumiya Shyuichi Pei Donghe Romero Fuster María del Carmen
Publisher: Royal Society of Edinburgh
ISSN: 1473-7124
Source: Proceedings Section A: Mathematics - Royal Society of Edinburgh, Vol.134, Iss.2, 2004-05, pp. : 375-387
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We study some properties of space-like submanifolds in Minkowski
Related content




Generalized spacelike Bertrand curves in Minkowski 5-space [Inline graphic]
Quaestiones Mathematicae, Vol. 37, Iss. 1, 2014-01 ,pp. :


Spherical submanifolds in a Euclidean space
By Alodan Haila Deshmukh Sharief
Monatshefte für Mathematik, Vol. 152, Iss. 1, 2007-09 ,pp. :


Reduced bodies in Minkowski space
Acta Mathematica Hungarica, Vol. 106, Iss. 1-2, 2005-01 ,pp. :


Flat slices in Minkowski space
Classical and Quantum Gravity, Vol. 32, Iss. 6, 2015-03 ,pp. :